# SDR ABXA20121129355

- Difficulty date: November 29, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 145T8752153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FOR LEFT PRESSURE DECK PANEL IS CORRODED AND GOUGED.  FABRICATED NEW GUSSET FROM 2024-T3 .125" PO 0020398 IAW B767 DWG 145T8752.  ACFT WAS GROUNDED.
